# SDR JJBA20161006010

- Difficulty date: October 6, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 27,165 hours, 16,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 85825
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 24,038 hours, 19,411 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER SEAT 18A WILL NOT TEST.  R & R EMERGENCY BATTERY PACK OPS CHECK GOOD.
